MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL POLY SPACER

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL POLY SPACER
Lot Number 1856899
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the reported dislocation and perioperative joint infection was not related to the design, manufacture, and/or sterilization of the revised devices.
 
Event or Problem Description
It was reported by d.Hardardt, an onkos sales representative, that a patient with an eleos distal femur replacement underwent revision surgery on (b)(6) 2024 due to a dislocation of the tibial poly spacer and rotational hinge from the tibial baseplate.The patient reportedly jumped the post which led to the dislocation.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
TIBIAL POLY SPACER
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key21021474
Report Number3013450937-2024-00416
Device Sequence Number11754474
Product Code KRO
UDI-Device IdentifierB27825001220E0
UDI-PublicB27825001220E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number1856899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL FEMUR AXIAL PIN; TIBIAL POLY SPACER; TIBIAL ROTATIONAL HINGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale